Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006, Article ID 43875, 12 pages
http://dx.doi.org/10.1155/IJMMS/2006/43875

Weak Grothendieck's theorem

Department of Mathematics, M'sila University, P.O. Box 166, M'sila 28000, Algeria

Received 14 June 2005; Revised 9 March 2006; Accepted 20 June 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Lahcène Mezrag, “Weak Grothendieck's theorem,” International Journal of Mathematics and Mathematical Sciences, vol. 2006, Article ID 43875, 12 pages, 2006. https://doi.org/10.1155/IJMMS/2006/43875.